# SDR USAA2012042300034

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 38,581 hours, 14,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY EXIT LIGHT SWITCH IS TURNED OFF, THE LIGHTS TURN ON.  RESET AIRCRAFT POWER - OPERATIONAL TEST NORMAL.
